Document Type

Article

Language

eng

Format of Original

10 p.

Publication Date

8-2013

Publisher

Walter de Gruyter

Source Publication

Journal of Applied Mathematics, Statistics and Informatics

Source ISSN

1336-9180

Original Item ID

doi: 10.2478/jamsi-2013-0001

Abstract

We present here characterizations of certain families of generalized gamma convolution distributions of L. Bondesson based on a simple relationship between two truncated moments. We also present a list of well-known random variables whose distributions or the distributions of certain functions of them belong to the class of generalized gamma convolutions.

Comments

Published version. Journal of Applied Mathematics, Statistics and Informatics, Vol. 9, No. 1 (August 2013): 5-14. DOI. © Walter de Gruyter 2013. Used with permission.

Share

COinS